# SDR AT9900121

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THREE EXISTING REPAIRS RIGHT FORWARD FUSELAGE AT COCKPIT NOT REPAIRED IAW SB 737-53-111.  CUT OUT EXISTING REPAIRS, FABRICATED AND INSTALLED DOUBLERS, SPLICE PLATES, AND FILLER IAW SB737-53-111 AND BOEING DRAWING 65C33596.  (P/N 1A-41385-1, 2, 3 & 4) OFF.
